# SDR R61A201401060028

- Difficulty date: January 6, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 6,428 hours, 6,071 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1251
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 25-00-00.  OPS CHECKED GOOD.
